×

Vanishing theorems for resolutions of surface singularities. (English) Zbl 0314.14010


MSC:

14J15 Moduli, classification: analytic theory; relations with modular forms
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14B05 Singularities in algebraic geometry
14D15 Formal methods and deformations in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Artin, M.: Algebraic construction of Brieskorn’s resolutions. J. Alg.29, 330-348 (1974) · Zbl 0292.14013
[2] Artin, M.: On isolated rational singularities of surfaces. Amer. J. Math.88, 129-137 (1966) · Zbl 0142.18602
[3] Brieskorn, E.: Singular elements of semi-simple algebraic groups. Actes, Congrès Inter. Math.2, 279-284 (1970)
[4] Brieskorn, E.: Über die Auflösung gewisser singularitäten, von holomorphen Abbildungen. Math. Ann.166, 76-102 (1966) · Zbl 0145.09402
[5] Burns, D., Wahl, J.: Local contributions to global deformations of surfaces. Inventiones math.26, 67-88 (1974) · Zbl 0288.14010
[6] Grauert, H., Riemenschneider, O.: Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen Inventiones math.11, 263-292 (1970) · Zbl 0202.07602
[7] Grothendieck, A.: Local Cohomology. Lecture Notes in Math..41. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0185.49202
[8] Hartshorne, R., Ogus, A.: On the factoriality of local rings of small embedding codimension. Comm. in Alg.1(5), 415-437 (1974) · Zbl 0286.13013
[9] Kodaira, K.: On stability of compact submanifolds of complex manifolds. Amer. J. Math85, 79-94 (1963) · Zbl 0173.33101
[10] Laufer, H.: Deformations of resolutions of two-dimensional singularities. Rice University Studies, Complex Analysis.I, 53-96 (1972)
[11] Schlessinger, M.: Rigidity of quotient singularities. Inventiones math.14, 17-26 (1971) · Zbl 0232.14005
[12] Tjurina, G.: On the tautness of rationally contractible curves on a surface. Math. USSR Izvestija2, 907-934 (1968)
[13] Wahl, J.: Equisingular deformations of normal surface singularities, I. To appear · Zbl 0358.14007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.